A mathematical model for highly deformable, thermoelastic materials with dissipation

    Research output: Contribution to journalArticleResearchpeer-review

    Original languageEnglish
    Pages (from-to)131-132
    JournalZeitschrift für angewandte Mathematik und Mechanik
    Volume77
    Publication statusPublished - 1997

    Cite this

    A mathematical model for highly deformable, thermoelastic materials with dissipation. / Holzapfel, Gerhard.

    In: Zeitschrift für angewandte Mathematik und Mechanik, Vol. 77, 1997, p. 131-132.

    Research output: Contribution to journalArticleResearchpeer-review

    @article{ec11439f110a4e8898c22b67ce0807e0,
    title = "A mathematical model for highly deformable, thermoelastic materials with dissipation",
    author = "Gerhard Holzapfel",
    year = "1997",
    language = "English",
    volume = "77",
    pages = "131--132",
    journal = "Zeitschrift f{\"u}r angewandte Mathematik und Mechanik",
    issn = "0044-2267",
    publisher = "Wiley-VCH",

    }

    TY - JOUR

    T1 - A mathematical model for highly deformable, thermoelastic materials with dissipation

    AU - Holzapfel, Gerhard

    PY - 1997

    Y1 - 1997

    M3 - Article

    VL - 77

    SP - 131

    EP - 132

    JO - Zeitschrift für angewandte Mathematik und Mechanik

    JF - Zeitschrift für angewandte Mathematik und Mechanik

    SN - 0044-2267

    ER -